zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A boundedness result for the solutions of certain third order differential equations. (English) Zbl 0216.11301

34C11Qualitative theory of solutions of ODE: growth, boundedness
34A34Nonlinear ODE and systems, general
34D40Ultimate boundedness (MSC2000)
Full Text: DOI
[1] J.O.C. Ezeilo,On the Boundedness of Solutions of the Equation x+ax+f(x)x+g(x)=p(t), Ann. Math. Pura Appl., IV. Vol. LXXX, (1968) pp. 281--300. · Zbl 0211.40102 · doi:10.1007/BF02413632
[2] K. E. Swick,Asymptotic Behavior of the Solutions of Certain Third Order Differential Equations, (to appear) SIAM J. Appl. Math. · Zbl 0212.11403
[3] V. A. Pliss,Nonlocal Problems of the Theory of Oscillations, Academic Press, (1966). · Zbl 0151.12104
[4] T. Yoshizawa,Stability Theory by Liapunov’s Second Method, Tokyo, Japan, (1966). · Zbl 0144.10802
[5] J. P. La Salle,Stability Theory for Ordinary Differential Equations, J. of Diff. Equs., 4, pp. 57--65.
[6] R. Reisig -G. Sansone -R. Conti,Nichtlineare Differeutialgleichungen höherer Ordnung, Edizioni Cremonese, Rome, (1969). · Zbl 0172.10801
[7] Müller -Von Wolfdietrich,Über Stabilität und Beschränktheit der Lösungen gewisser Differentialgleichungen dritter Ordnung, Math. Nachr., Bd. 41, H. 4--6, pp. 335--359, (1969). · Zbl 0184.12001 · doi:10.1002/mana.19690410411
[8] J. Voráček,Einige Bemerkungen über nightlineare Differentialgleichung dritter Ordnung, Abh. Deutsch. Akal. Wiss. Berlin Kl. Math. Phys. Tech. Jg. 1965, Nr. I, 372--378 (3. Konferenz über Nichtlineare Schwingungen, Berlin, 25.--30.5, 1964, B and I).